# SDR MALA954321

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fs 441.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED INSPECITON, AFT CARGO DOOR FRAME FOUND CRACKED AT FS 441.06.  REPAIRS WERE COMPLETED BY REPLACING DAMAGED AREA WITH A REPAIR DOUBLER IAW FAC LAR-95-MALA-052.  (X)
